# SDR AALA201802129012

- Difficulty date: January 15, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 76,678 hours, 10,836 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235900100
- Condition: Delaminated
- Location: Frames 78-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 272QF,  FRAMES 78 TO 80 , -Y450 TO -Y1447.8.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-009, PARAGRAPH 2.A, FIGURE 20109, AND IRM 9701 REVISION G.
